# SDR 97ZZZX3353

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N801MB
- Make and model: Braero BAE125800A
- Aircraft serial: 258067
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 501123501
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, PILOT REPORTED NR 2 INVERTER FAIL LIGHT WITH CORRESPONDING NR 2 SSU (SIGNAL SUMMING UNIT) FAIL LIGHT AND NR 2 SSU CIRCUIT BREAKER TRIPPED.  SUSPECT CAUSE:  NR 2 INVERTER SPIKED BEFORE COMPLETE FAILURE CAUSING IT TO DAMAGE CIRCUITRY IN THE SSU UNIT.  NR 2 INVERTER WAS REPLACED.  NR 2 SSU UNIT WAS REPAIRED.
